# SDR ASOA2014050910477

- Difficulty date: April 21, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 37,094 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO LT FLOOR SUPPORT HAS CORROSION BETWEEN BS 559+80-FS 559+96, LBL 47.  REPAIRED IAW EC/TC REO 601R-53-00-526 AND REO 601R-53-00-526.
